MAXIGESIC® New Zealand is a unique patented combination of Paracetamol 500mg and Ibuprofen 150mg.

HOW MAXIGESIC® WORKS

A unique patented combination of paracetomal and ibuprofen

MAXIGESIC® is a unique patented combination of paracetamol 500mg and ibuprofen 150mg. These tried and trusted active ingredients work together in combination to provide better pain relief than paracetamol or ibuprofen alone,¹ and reduce fever and inflammation.

Fast, effective relief for a wide range of pain

MAXIGESIC® was developed as a better alternative for pain relief than other combination painkiller products, particularly those containing codeine.

  Headache

  Migraine headache

  Tension headache

  Muscular pain

  Backache

  Period pain

  Arthritis

  Rheumatic pain

  Toothache

  Dental procedures

  MAXIGESIC® also reduces fever

  Aches and pain from colds and flu

  Sinus pain

  Sore throat

  Tennis elbow

Read the FAQs

Maxigesic is codeine free

Get better, faster pain relief1

Maxigesic is clinically proven to reduce pain levels by at least 32%

Effectively reduces pain

MAXIGESIC® is clinically proven to reduce pain levels by at least 32% more than a full daily OTC dose of either paracetamol or ibuprofen alone.

The only combination analgesic that provides the maximum daily OTC dosage of Paracetamol 4000mg and Ibuprofen 1200mg, if required.*

Get the maximum dosage

The only combination analgesic that provides the maximum daily OTC dosage of paracetamol 4000mg and ibuprofen 1200mg, if required.*

 

 

 

*2 tablets of MAXIGESIC® taken every 4–6 hours over a 24 hour period (8 tablets maximum)

 

Simple, flexible dose of 1–2 tablets every 4–6 hours as required, up to a maximum 8 tablets per day.

Easy dosing regime

Simple, flexible dose of 1–2 tablets every 4–6 hours as required, up to a maximum 8 tablets per day.

Where to buy

Developed in NZ and going global

MAXIGESIC® was invented and developed in New Zealand by Hartley Atkinson, pharmacologist and founder of AFT Pharmaceuticals. Introduced in New Zealand in 2009, this world-first specific combination analgesic now has license agreements in over 125 countries around the world.

Pain relief for headaches or migraines

Pain relief for headaches

 

Headaches can be brought on for a variety of reasons and it’s not always easy to isolate the cause. Because Maxigesic combines paracetamol and ibuprofen it tackles headaches whatever the cause, whether it’s muscle tension in the head, neck and shoulders or due to factors like anxiety, lack of sleep or alcohol.

Pain relief for migraines

 

Migraines are caused by the enlargement of blood vessels in the head and can be severely debilitating episodes with symptoms that affect the sufferer for a couple of days. In this situation Maxigesic’s unique combination of paracetamol and ibuprofen provides welcome relief that’s at least 32% more effective than either paracetamol or ibuprofen alone.1

Pain relief for toothache or after dental procedures

Pain relief for toothache

 

Toothache requires fast and effective pain relief, which is where Maxigesic is ideal. It’s available over the counter at your local pharmacy and in supermarkets and its double-action combination of paracetamol and ibuprofen reduces pain and inflammation at the same time for pain relief that is better and faster than paracetamol or ibuprofen alone.1

Pain relief after dental procedures

 

Clinical trials of Maxigesic after dental surgery have proven the effectiveness of Maxigesic’s unique double action formulation in relieving pain. By combining paracetamol and ibuprofen in a unique formulation of paracetamol (500mg) and ibuprofen (150mg) Maxigesic is able to deliver consistent pain relief over the recovery period.

Here is a chart that illustrates the effectiveness of Maxigesic compared to paracetamol or ibuprofen, with Maxigesic providing 32.2% better pain relief than paracetamol and 35.8% better pain relief than ibuprofen.1

Relief for muscular pain and backache

Pain relief for muscular pain

 

Muscular pain, whether it’s caused by physical exertion in sports or by sitting at a computer all day, is the result of strained or damaged tissue. In these situations, it will take time for the body to heal itself and in the meantime, there may be a degree of discomfort to deal with. Maxigesic’s double-action formulation of paracetamol and ibuprofen is a winning combination that helps ease your discomfort and aid recovery by relieving pain and reducing inflammation at the same time.

Pain relief for backache

 

Maxigesic’s double-action formulation of paracetamol and ibuprofen can help to ease the pain of backache and reduce inflammation but it shouldn’t be considered a long-term solution for the problem. You can take Maxigesic to aid recovery after an injury or to tackle the discomfort of sporadic backache, but if your backache is a recurring issue you should consider therapies beyond pain control and talk to your doctor about the best strategy for you.

Relief for arthritis or rheumatic pain

Relief for arthritis or rheumatic pain

 

There are no known cures for any of the forms of arthritis, but the pain that’s caused can be managed by a combination of medication, exercise and a healthy diet.

Because arthritis sufferers can feel a range of symptoms, including stiffness and pain, it’s important that the pain relief that’s chosen is able to reduce pain and inflammation. This is where Maxigesic’s unique combination of paracetamol and ibuprofen is particularly suited. The paracetamol acts mainly in the brain, while Ibuprofen targets the production of pain chemicals throughout the body and reduces inflammation. With this ‘double-action’ mode of action Maxigesic delivers at least 32% more effective pain relief than either paracetamol or ibuprofen alone.1

Maxigesic is recommended for short-term pain relief only (a few days at a time). For longer-term relief from the pain of osteoarthritis consider using a topical treatment like Zostrix, which can be used every day.

Relief for period pain

Pain relief for period pain

 

Period pain is experienced as cramps in the abdomen and pelvic area, and is caused by the uterine contractions that expel dead tissue after non-fertilised ovulation. There are several non-medicinal approaches to relieving the pain, including lying down, massage and heated pads. However, for some women over the counter pain relief is also necessary. In these cases Maxigesic’s unique combination of paracetamol to reduce the pain and ibuprofen to reduce inflammation provides effective 'double-action' pain relief that allows you to get on with your day.

Get better, faster pain relief

than paracetamol or ibuprofen alone¹

The patented combination of paracetamol 500mg and ibuprofen 150mg in MAXIGESIC® provides double-action pain relief that is clinically proven to be more effective than paracetamol or ibuprofen alone¹.

This Maxigesic New Zealand chart shows clinically proven pain relief in dental surgery

** Pain levels are indicated on a Visual Analogue Scale (VAS) measured in millimetres and are expressed as the mean time adjusted VAS pain scores 48 hours post-op at rest.

Ref 1. Result achieved in a trial of post-operative pain relief after removal of 1–4 wisdom teeth using 2 tablets MAXIGESIC® compared with paracetamol 1000mg or ibuprofen 300mg alone 4 times a day (paracetamol 4000mg or ibuprofen 1200mg per day)

 

Result achieved in a trial of post-operative pain relief after removal of 1–4 wisdom teeth using MAXIGESIC® compared with paracetamol 4000mg or ibuprofen 1200mg alone per day in four divided doses.¹

WARNING: Do NOT combine with any other paracetamol or ibuprofen containing medicines. Do not exceed the daily recommended dose.

Reference: 1. Merry, A. F., Gibbs, R. D., Edwards, J., Ting, G. S., Frampton, C., Davies, E. and Anderson, B. J. (2010). “Combined acetaminophen and ibuprofen for pain relief after oral surgery in adults: a randomized controlled trial” British Journal of Anaesthesia 104(1): 80–88. Research sponsored by AFT Pharmaceuticals. 2. Atkinson. H.C., Stanescu. I., (2014). Increased Phenylephrine Plasma Levels with Administration of Acetaminophen. New England Journal of Medicine 370:12 1171-1172.

MAXIGESIC® film coated tablets are for the temporary relief of pain, the reduction of fever and the discomfort associated with fever. Do not use if you have asthma or a stomach ulcer. Do not use in children under 12 years or if you have kidney disease. Always read the label. Use only as directed. Incorrect use can be harmful. If symptoms persist consult your healthcare professional. AFT Pharmaceuticals, Auckland. TAPS PP9486. NZ Patent No. 552181.

MAXIGESIC PE® film coated tablets are for the temporary relief of cold and flu symptoms including headache, fever, pain and nasal congestion. Do not use if you have asthma or a stomach ulcer. Do not use in children under 12 years or if you have kidney disease. Always read the label. Use only as directed. Incorrect use can be harmful. If symptoms persist consult your healthcare professional. AFT Pharmaceuticals, Auckland. NZ Patent numbers 613918 and 617848.

Fast, effective relief for a wide
range of pain

  Headache

  Migraine headache

  Tension headache

  Muscular pain

  Backache

  Period pain

  Arthritis

  Rheumatic pain

  Toothache

  Dental procedures

  MAXIGESIC® also reduces fever

  Aches and pain from colds and flu

  Sinus pain

  Sore throat

  Tennis elbow

Maxigesic is codeine free
Maxigesic is clinically proven to reduce pain levels by at least 32%
The only combination analgesic that provides the maximum daily OTC dosage of Paracetamol 4000mg and Ibuprofen 1200mg, if required.*
Simple, flexible dose of 1–2 tablets every 4–6 hours as required, up to a maximum 8 tablets per day.

Result achieved in a trial of post-operative pain relief after removal of 1–4 wisdom teeth using MAXIGESIC® compared with paracetamol 4000mg or ibuprofen 1200mg alone per day in four divided doses.¹

MAXIGESIC® film coated tablets are for the temporary relief of pain, the reduction of fever and the discomfort associated with fever. Do not use if you have asthma or a stomach ulcer. Do not use in children under 12 years or if you have kidney disease. Always read the label. Use only as directed. Incorrect use can be harmful. If symptoms persist consult your healthcare professional. AFT Pharmaceuticals, Auckland. TAPS PP9486. NZ Patent No. 552181.

MAXIGESIC® New Zealand is a unique patented combination of Paracetamol 500mg and Ibuprofen 150mg.

Fast, effective relief for a wide range of pain

  Headache

  Migraine headache

  Tension headache

  Muscular pain

  Backache

  Period pain

  Arthritis

  Rheumatic pain

  Toothache

  Dental procedures

  MAXIGESIC® also reduces fever

  Aches and pain from colds and flu

  Sinus pain

  Sore throat

  Tennis elbow

Effectively reduces pain

Get the maximum dosage

Easy dosing regime

MAXIGESIC® is clinically proven to reduce pain levels by at least 32% more than a full daily OTC dose of either paracetamol or ibuprofen alone.

The only combination analgesic that provides the maximum daily OTC dosage of paracetamol 4000mg and ibuprofen 1200mg, if required.*

 

 

 

*2 tablets of MAXIGESIC® taken every 4–6 hours over a 24 hour period (8 tablets maximum)

 

Simple, flexible dose of 1–2 tablets every 4–6 hours as required, up to a maximum 8 tablets per day.

This Maxigesic New Zealand chart shows clinically proven pain relief in dental surgery

A unique patented combination of paracetomal and ibuprofen

Fast, effective relief for a wide
range of pain

  Headache

  Migraine headache

  Tension headache

  Muscular pain

  Backache

  Aches and pain from colds and flu

  Sinus pain

  Sore throat

  Tennis elbow

  Period pain

  Arthritis

  Rheumatic pain

  Toothache

  Dental procedures

  MAXIGESIC® also reduces fever

Get better, faster pain relief1

Developed in NZ and going global

MAXIGESIC® was invented and developed in New Zealand by Hartley Atkinson, pharmacologist and founder of AFT Pharmaceuticals. Introduced in New Zealand in 2009, this world-first specific combination analgesic now has license agreements in over 125 countries around the world.

Pain relief for headaches or migraines

Pain relief for toothache or after dental procedures

Relief for muscular pain and backache

Relief for arthritis or rheumatic pain

Relief for period pain

Get better, faster pain relief

This Maxigesic New Zealand chart shows clinically proven pain relief in dental surgery

A unique patented combination of paracetomal and ibuprofen

Fast, effective relief for a wide range of pain

  Headache

  Migraine headache

  Tension headache

  Muscular pain

  Backache

  Aches and pain from colds and flu

  Sinus pain

  Sore throat

  Tennis elbow

  Period Pain

  Arthritis

  Rheumatic pain

  Toothache

  Dental procedures

  Maxigesic also reduces fever

Get better, faster pain relief1

Developed in NZ and going global

Pain relief for headaches or migraines

Pain relief for toothache or after dental procedures

Relief for muscular pain and backache

Relief for arthritis or rheumatic pain

Relief for period pain

Get better, faster pain relief

This Maxigesic New Zealand chart shows clinically proven pain relief in dental surgery

Result achieved in a trial of post-operative pain relief after removal of 1–4 wisdom teeth using MAXIGESIC® compared with paracetamol 4000mg or ibuprofen 1200mg alone per day in four divided doses.¹

A unique patented combination of paracetomal and ibuprofen

Fast, effective relief for a wide range of pain

  Headache

  Migraine headache

  Tension headache

  Muscular pain

  Backache

  Period Pain

  Arthritis

  Rheumatic pain

  Toothache

  Dental procedures

  Maxigesic also reduces fever

  Aches and pain from colds and flu

  Sinus pain

  Sore throat

  Tennis elbow

This Maxigesic New Zealand chart shows clinically proven pain relief in dental surgery